# SDR AALA20120302020

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 32,573 hours, 10,019 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT, CREW REPORTED EICAS MESSAGE RIGHT ENGINE ANTI-ICE DISAGREE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT DIVERTED, LANDED WITHOUT INCIDENT.  LOCKED VALVE IN OPEN POSITION PER THE MEL.  FLIGHT CONTINUED TO DESTINATION.  REPLACED RIGHT HAND ANTI-ICE VALVE ON 03/04/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
